# SDR 03FDEA02245

- Difficulty date: December 26, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- Engine: Ge CF680
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: ARC7484
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, IB FLAP VANE IB UP STOP FITTING ATTACHMENT BORE CORRODED.    LT WING - I/B FLAP VANE I/B UP STOP FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.
